On infinite direct products
Compositio Mathematica, Volume 6 (1939), pp. 1-77.
@article{CM_1939__6__1_0,
     author = {von Neumann, J.},
     title = {On infinite direct products},
     journal = {Compositio Mathematica},
     pages = {1--77},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0019.31103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1939__6__1_0/}
}
TY  - JOUR
AU  - von Neumann, J.
TI  - On infinite direct products
JO  - Compositio Mathematica
PY  - 1939
DA  - 1939///
SP  - 1
EP  - 77
VL  - 6
PB  - Johnson Reprint Corporation
UR  - http://www.numdam.org/item/CM_1939__6__1_0/
UR  - https://zbmath.org/?q=an%3A0019.31103
LA  - en
ID  - CM_1939__6__1_0
ER  - 
%0 Journal Article
%A von Neumann, J.
%T On infinite direct products
%J Compositio Mathematica
%D 1939
%P 1-77
%V 6
%I Johnson Reprint Corporation
%G en
%F CM_1939__6__1_0
von Neumann, J. On infinite direct products. Compositio Mathematica, Volume 6 (1939), pp. 1-77. http://www.numdam.org/item/CM_1939__6__1_0/

(1) G. Birkhoff: Moore-Smith convergence in general topology, Annals of Math. (2) 38 (1937), 39-56. | JFM | Zbl

(2) E. Hopf: On causality, statistics, and probability, Journal of Math. and Phys. 13 (1934), 51-102. | JFM | Zbl

(3) A. Kolmogoroff: Grundbegriffe der Wahrscheinlichkeitsrechnung, J. Springer, Berlin (1933). | Zbl

(4) H. Löwig: Komplexe euclidische Räume von beliebiger endlicher oder transfiniter Dimensionszahl, Acta Szeged 7 (1934), 1-33. | JFM | Zbl

(5) Z. Lomnicki and S. Ulam: Sur la théorie de la mesure dans les espaces combinatoires et son application au calcul des probabilités, I, Fund. Math. 23 (1934), 237-278. | JFM | Zbl

(6) E.H. Moore and H.L. Smith: A general theory of limits, American Journal of Math. 44 (1922), 102-121. | JFM | MR

(7) F.J. Murray and J. V. Neumann: On rings of operators, Annals of Math. (2) 37 (1936), 116-229. | JFM | MR | Zbl

(8) J. V. Neumann: Allgemeine Eigenwerttheorie Hermitescher Funktionaloperatoren, Math. Annalen 102 (1929), 49-131. | JFM

(9) J. V. Neumann: Zur Algebra der Funktionaloperatoren, Math. Annalen 102 (1929), 370-427. | JFM

(10) J. V. Neumann: Über adjungierte Funktionaloperatoren, Annals of Math. (2) 33 (1932), 294-310. | JFM | Zbl

(11) J. V. Neumann: On a certain topology for rings of operators, Annals of Math. (2) 37 (1936), 111-115. | JFM | MR | Zbl

(12) J. V. Neumann: Lectures on operator theory [Princeton 1934, mimeographed].

(13) F. Rellich: Spektraltheorie in nichtseparablen Räumen, Math. Annalen 110 (1935), 342-356. | JFM | Zbl

(14) M.H. Stone: Linear Transformations in Hilbert space, Amer. Math. Soc. Coll. Publications, Vol. XV (1932). | MR | Zbl

(15) Y.Y. Tseng: Thesis, Chicago (1932).